A property of the Brown-York mass in Schwarzschild manifolds

Xu Qian Fan, Kwok Kun Kwong

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We will extend partially our previous results about the limit of the Brown-York mass of a family of convex revolution surfaces in the Schwarzschild manifold such that these surfaces may have unbounded ratios of their radii.

Original languageEnglish
Pages (from-to)615-623
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2013 Apr 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'A property of the Brown-York mass in Schwarzschild manifolds'. Together they form a unique fingerprint.

Cite this